I am allergic to Celebrex, as it causes me hypertension and chest pains when I take it. After undergoing hip surgery recently, my doctor prescribed Indomethacin and Misoprostol as substitutes for Celebrex. However, I have started experiencing the same side effects with these two drugs as I did with Celebrex, including extreme anxiety, confusion, and hypertension. A pharmacist informed me that Indomethacin and Misoprostol are the same drugs found in Celebrex, suggesting that there may have been an error in prescribing them to me. I shared this information with my family doctor, but they did not believe that information to be true. Now, I am feeling afraid and uncertain. Should I continue taking the prescribed drugs as advised by my doctor or should I stop taking them? My question is, is Indomethacin and Misoprostol combination the same drugs as those found in Celebrex, as the pharmacist informed me?
I read your query and understood your concern. I would like to inform you that Celebrex (nonsteroidal anti-inflammatory drug) contains Celecoxib, whereas as you mentioned, you have been prescribed Indomethacin (nonsteroidal anti-inflammatory drug) and Misoprostol (pPostaglandin E1 analog) as a replacement. Therefore, there should be no doubt about their composition. Secondly, if you are experiencing the same side effects from Indomethacin and Misoprostol, I suggest you consult your doctor in person. They can determine whether these side effects are certainly caused by the medication or if there might be another underlying issue. I hope this has helped you. Kindly follow up if you have more doubts.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The possible causes are `fungal infection, bacterial Infections like folliculitis, melasma, photosensitive rashes, drug allergy, food allergy, eczema, contact dermatitis, and Seborrheic dermatitis ... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.